Journal of Science of the Hiroshima University, Series A (Mathematics, Physics, Chemistry)

Über die Multiplikativeigenschaft der Ideale in Unendlichen Algebraischen Zahlkörpern

Noboru Nakano

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A, Volume 19, Issue 3 (1956), 439-455.

Dates
First available in Project Euclid: 24 April 2019

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1556071261

Digital Object Identifier
doi:10.32917/hmj/1556071261

Zentralblatt MATH identifier
0074.02903

Citation

Nakano, Noboru. Über die Multiplikativeigenschaft der Ideale in Unendlichen Algebraischen Zahlkörpern. J. Sci. Hiroshima Univ. Ser. A 19 (1956), no. 3, 439--455. doi:10.32917/hmj/1556071261. https://projecteuclid.org/euclid.hmj/1556071261


Export citation